Stability Criterion For Linear Oscillatory Parabolic Systems

[+] Author and Article Information
Keum S. Hong, Joseph Bentsman

Department of Mechanical and Industrial Engineering, University of Illinois at Urbana-Champaign, Urbana, IL 61801

J. Dyn. Sys., Meas., Control 114(1), 175-178 (Mar 01, 1992) (4 pages) doi:10.1115/1.2896501 History: Received August 10, 1990; Revised May 21, 1991; Online March 17, 2008


This paper presents a stability criterion for a class of distributed parameter systems governed by linear oscillatory parabolic partial differential equations with Neumann boundary conditions. The results of numerical simulations that support the criterion are presented as well.

Copyright © 1992 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In